# SDR FDEA201003100734

- Difficulty date: March 10, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46609
- Aircraft time: 86,159 hours, 35,510 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Relief Valve
- Part number: 16P1381
- Part serial: 1944
- Condition: Failed
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL SYS AUTO, ON LONG APP WITH MEL 28-22-01-04A. ALL PUMPS WERE ON THAT WERE NOT DEFFERRED.  FUEL QTY TANK NR 2 STARTED A SLOW INCREASE AS FUEL QTY TANK NR1 DROPPED FASTER THAN IT SHOULD ON 8 ML FINAL,  GOT WARNING OF TANK IMBALANCE AND POSSIBLE FUEL LEAK.  ON LANDING FUEL QTY WERE 4.4/11.2/7.5,  NO FUEL WAS LEAKING FROM ACFT.   T/S, WITH NR 1 AND NR 3 PUMPS RUNNING, IT APPEARS THAT FUEL IS MIGRATING INTO NR 2 TANK ON THE GROUND.  ALL WORK ACCOMPLISHED BY TANK VENDORS FFC R/O5100152.  R & R NR 2 FILL LINE SURGE RELIEF VALVE IAW  AMM 28-21-08-2.  RAN NR 1 AND NR 3 TRANSFER PUMPS.  NO FUEL  MOVEMENT TO NR 2 TANK.  LEAK AND OPS CHECK GOOD.
